About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
DML-CZ Home
82 Statistical mechanics, structure of matter
82Bxx Equilibrium statistical mechanics
82B44 Disordered systems (random Ising models, random Schrödinger operators, etc.) (2 articles)
Fajfrová, Lucie
:
Infinite queueing systems with tree structure
.
(English).
Kybernetika
,
vol. 42 (2006), issue 5
,
pp. 585-604
Janžura, Martin
:
An approximation of the pressure for the two-dimensional Ising model
.
(English).
Kybernetika
,
vol. 28 (1992), issue 3
,
pp. 234-238
Search
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of